Alert archive / Illinois / Wind Advisories in 2005

Wind Advisory 2, NWS Chicago, IL

November 12, 200513 counties in Illinois; 4 counties in Indiana

NWS Chicago, IL issued this wind advisory at Nov 12, 2005, 12:47 PM CST for 13 counties in Illinois; 4 counties in Indiana. It took effect at Nov 13, 2005, 6:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2005, 12:47 PM CST (18:47 UTC)
In effect from
Nov 13, 2005, 6:00 AM CST
Expired
Nov 13, 2005, 3:31 PM CST
In force
10 hr
Issued by
NWS Chicago, IL

Counties Boone County, IL, DeKalb County, IL, DuPage County, IL, Grundy County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 20 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2005-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2005-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLOT 121847
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
1247 PM CST SAT NOV 12 2005

...STRONG WEST WINDS WILL OCCUR ACROSS NORTHERN ILLINOIS AND
NORTHWESTERN INDIANA ON SUNDAY...

.A STRONG LOW PRESSURE SYSTEM GATHERING STRENGTH OVER THE CENTRAL
PLAINS WILL CONTINUE TO DEEPEN AS IT TRACKS TO THE NORTHEAST. BY
SUNDAY MORNING...THE MAIN SURFACE LOW WILL MOVE OVER WESTERN LAKE
SUPERIOR WHILE AN ASSOCIATED STRONG COLD FRONT SWEEPS ACROSS
ILLINOIS AND INTO INDIANA. THE STRONGEST PRESSURE GRADIENT WILL BE
ACROSS THE NORTHERN PORTIONS OF THE REGION...GENERALLY ALONG AND
NORTH OF THE KANKAKEE AND ILLINOIS RIVERS.

ILZ003>006-008-010>014-019>023-INZ001-002-010-011-130300-
/O.NEW.KLOT.WI.Y.0002.051113T1200Z-051114T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LAKE INDIANA-
PORTER-NEWTON-JASPER-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...GARY...VALPARAISO...MOROCCO...
RENSSELAER
1247 PM CST SAT NOV 12 2005

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY.

STRONG WEST WINDS OF 35 MPH OR GREATER ARE EXPECTED OVER PORTIONS
OF NORTHERN ILLINOIS AND NORTHWESTERN INDIANA ALONG AND NORTH OF
THE ILLINOIS AND KANKAKEE RIVERS. OCCASIONAL GUSTS UP TO 45 MPH
CAN BE EXPECTED.

LOOSE OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE CAN BE BLOWN
AROUND AND SHOULD BE SECURED. BE ALERT IN DOWNTOWN AREAS AROUND
TALL BUILDINGS FOR FALLING OBJECTS WHICH MAY BE TORN FROM THE
EXTERIOR OF BUILDINGS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS73 KLOT 130251
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
851 PM CST SAT NOV 12 2005

...STRONG WEST WINDS WILL OCCUR ACROSS NORTHERN ILLINOIS AND
NORTHWESTERN INDIANA ON SUNDAY...

.A STRONG LOW PRESSURE SYSTEM ENTERING THE MID AND UPPER
MISSISSIPPI VALLEY WILL CONTINUE TO DEEPEN AS IT TRACKS TO THE
NORTHEAST. BY SUNDAY MORNING...THE MAIN SURFACE LOW WILL MOVE OVER
WESTERN LAKE SUPERIOR WHILE AN ASSOCIATED STRONG COLD FRONT SWEEPS
ACROSS ILLINOIS AND INTO INDIANA. THE STRONGEST PRESSURE GRADIENT
WILL BE ACROSS THE NORTHERN PORTIONS OF THE REGION...GENERALLY
ALONG AND NORTH OF THE KANKAKEE AND ILLINOIS RIVERS.

ILZ003>006-008-010>014-019>023-INZ001-002-010-011-131100-
/O.CON.KLOT.WI.Y.0002.051113T1200Z-051114T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LAKE INDIANA-
PORTER-NEWTON-JASPER-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...GARY...VALPARAISO...MOROCCO...
RENSSELAER
851 PM CST SAT NOV 12 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO IS CONTINUING THE WIND
ADVISORY FOR SUNDAY.

STRONG WEST WINDS OF 35 MPH OR GREATER ARE EXPECTED OVER PORTIONS
OF NORTHERN ILLINOIS AND NORTHWESTERN INDIANA ALONG AND NORTH OF
THE ILLINOIS AND KANKAKEE RIVERS. OCCASIONAL GUSTS UP TO 45 MPH
CAN BE EXPECTED.

LOOSE OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE CAN BE BLOWN
AROUND AND SHOULD BE SECURED. BE ALERT IN DOWNTOWN AREAS AROUND
TALL BUILDINGS FOR FALLING OBJECTS WHICH MAY BE TORN FROM THE
EXTERIOR OF BUILDINGS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KLOT 130943
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
343 AM CST SUN NOV 13 2005

...STRONG WEST WINDS WILL BLOW ACROSS NORTHERN ILLINOIS AND
NORTHWESTERN INDIANA TODAY...

.A STRONG LOW PRESSURE SYSTEM OVER THE UPPER GREAT LAKES WILL
TRACK NORTHEAST INTO CANADA TODAY. A STRONG PRESSURE GRADIENT
ASSOCIATED WITH THE LOW WILL CAUSE WIND SPEEDS TO REMAIN IN THE 25
TO 35 MPH RANGE WITH SOME GUSTS AROUND 50 MPH.

ILZ003>006-008-010>014-019>023-INZ001-002-010-011-131745-
/O.EXT.KLOT.WI.Y.0002.051113T1000Z-051114T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LAKE INDIANA-
PORTER-NEWTON-JASPER-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...GARY...VALPARAISO...MOROCCO...
RENSSELAER
343 AM CST SUN NOV 13 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

A WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.

STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH WILL
OCCUR OVER PORTIONS OF NORTHERN ILLINOIS AND NORTHWESTERN INDIANA
ALONG AND NORTH OF THE ILLINOIS AND KANKAKEE RIVERS. WINDS WILL
BEGIN TO DIMINISH AND FALL BELOW ADVISORY CRITERIA THIS EVENING.

LOOSE OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE CAN BE BLOWN
AROUND AND SHOULD BE SECURED. BE ALERT IN DOWNTOWN AREAS AROUND
TALL BUILDINGS FOR FALLING OBJECTS WHICH MAY BE TORN FROM THE
EXTERIOR OF BUILDINGS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KLOT 131731
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
1131 AM CST SUN NOV 13 2005

...STRONG WEST WINDS WILL BLOW ACROSS NORTHERN ILLINOIS AND
NORTHWESTERN INDIANA THIS AFTERNOON...

.A STRONG LOW PRESSURE SYSTEM OVER THE UPPER GREAT LAKES WILL
TRACK NORTHEAST INTO CANADA THIS AFTERNOON. A STRONG PRESSURE 
GRADIENT ASSOCIATED WITH THE LOW WILL CAUSE WIND SPEEDS TO REMAIN
IN THE 25 TO 35 MPH RANGE WITH SOME GUSTS AROUND 50 MPH.

ILZ003>006-008-010>014-019>023-INZ001-002-010-011-132200-
/O.EXT.KLOT.WI.Y.0002.000000T0000Z-051113T2200Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LAKE INDIANA-
PORTER-NEWTON-JASPER-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...GARY...VALPARAISO...MOROCCO...
RENSSELAER
1131 AM CST SUN NOV 13 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE WIND ADVISORY DURATION HAS BEEN REDUCED FROM 6 PM TO 4 PM.
WINDS APPEAR TO BE LESSENING EARLIER THAN ANTICIPATED THIS
AFTERNOON. WIND GUSTS WILL HAVE DROPPED FROM 50 MPH TO ONLY 30 MPH
BY 4 PM...THUS DROPPING BELOW WIND ADVISORY CRITERIA.

UNTIL THEN...STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND
50 MPH WILL OCCUR OVER PORTIONS OF NORTHERN ILLINOIS AND NORTHWEST
INDIANA ALONG AND NORTH OF THE ILLINOIS AND KANKAKEE RIVERS.

LOOSE OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE CAN BE BLOWN
AROUND AND SHOULD BE SECURED. BE ALERT IN DOWNTOWN AREAS AROUND
TALL BUILDINGS FOR FALLING OBJECTS WHICH MAY BE TORN FROM THE
EXTERIOR OF BUILDINGS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KLOT 132131
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
331 PM CST SUN NOV 13 2005

...STRONG WEST WINDS ARE DIMINISHING LATE THIS AFTERNOON...

.THE STRONG LOW PRESSURE SYSTEM THAT PRODUCED THE HIGH WINDS
ACROSS THE REGION IS PULLING NORTHEAST INTO EASTERN CANADA AND IS
REDUCING THE STRONG PRESSURE GRADIENT RESPONSIBLE FOR GUSTS TO 50
MPH IN NORTHERN ILLINOIS AND NORTHWEST INDIANA. WINDS WILL CONTINUE TO
SUBSIDE BELOW 20 MPH EARLY THIS EVENING AND TO NEAR CALM BY MORNING.

ILZ003>006-008-010>014-019>023-INZ001-002-010-011-132245-
/O.CAN.KLOT.WI.Y.0002.000000T0000Z-051113T2200Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LAKE INDIANA-
PORTER-NEWTON-JASPER-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...GARY...VALPARAISO...MOROCCO...
RENSSELAER
331 PM CST SUN NOV 13 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE WIND
ADVISORY. WIND GUSTS ARE REDUCED TO 40 MPH OR LESS AND WINDS
SHOULD CONTINUE TO RELAX THROUGH THE NIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Nov 12, 12:00 PM CST, 47 minutes earlier.

Area forecast discussion, Nov 12, 12:00 PM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1200 PM CST SAT NOV 12 2005

.DISCUSSION FOR MORNING FORECAST...
330 AM CST

INCREASING SOUTHERLY FLOW HELPING KEEP OVERNIGHT MINS CONSIDERABLY
WARMER THAN LAST NIGHT AND AT THE SAME TIME PUMPING MOISTURE INTO
SOUTHERN PLAINS AHEAD OF UPCOMING WX SYSTEM.

MODELS HAVE CONVERGED ON SOLUTION OF H5 WAVE ENTERING CENTRAL HIGH
PLAINS THIS MORNING. LEE SURFACE LOW BEGINNING TO FORM IN WESTERN NE
IS EXPECTED TO DEEPEN AND MOVE NORTHEAST TO LAKE SUPERIOR BY SUNDAY
MORNING. PRECIP-WISE, MODELS INDICATE MOISTURE RIBBON WELL AHEAD OF
SURFACE COLD FRONT WITH MAX QPF VALUES ASSOCIATED WITH PRE-FRONTAL
PRECIP. GIVEN THAT THIS PRECIP AREA APPEARS TO BE ASSOCIATED WITH
UVV ASSOCIATED WITH H5 WAVE, THERE SHOULD AT LEAST BE A CHANCE THAT
SOME THUNDERSTORMS WILL POP UP THIS AFTERNOON. RH FIELD SHOWS WELL
DEFINED DRY SLOT RIGHT BEHIND THIS PRECIP AREA AND ALONG THE SURFACE
COLD FRONT THOUGH LIGHT PRECIP REMAINS A POSSIBILITY THROUGH FROPA.
STRENGTHENING OF SURFACE LOW AND TIGHTENING OF GRADIENT SHOULD MAKE
FOR A RATHER WINDY SUNDAY. SPEEDS WILL PROBABLY PUSH 30 MPH BUT
RIGHT NOW APPEAR TO REMAINS BELOW ADVISORY CRITERIA. WILL NEED TO
KEEP AN EYE ON THIS.

BROAD TROUGH REMAINS OVER MOST OF US WITH PASSAGE OF WAVE ABOVE.
PATTERN AWAITS NEXT SHORT WAVE DIGGING SOUTHEAST FROM PAC NORTHWEST
MONDAY AND TUESDAY. WAVE AFFECTS FORECAST AREA MONDAY WITH PRECIP
BEGINNING AS RAIN SHOWERS. STRENGTH OF WAVE WILL BE ENOUGH TO BRING
DOWN MUCH COLDER AIR IN NORTHWEST FLOW. NET EFFECT WILL BE THAT
PRECIP TYPE MAY WELL BE MIXED OR CHANGE OVER TO LIGHT SNOW BY
TUESDAY MORNING. SURFACE MIN TEMPS SHOULD DROP INTO THE LOWER AND
MIDDLE 20S BY WEDNESDAY MORNING AS COLDEST AIR MAKES IT WAY INTO
AREA.

WEAK RIDGING FORMS AS THIS WAVE CONTINUES EAST. WILL ALLOWS MODEST
RECOVERY OF MAX/MINS TO NEAR SEASONAL NORMS BY LATE IN THE WEEK. GFS
ALREADY SUGGESTING ANOTHER WAVE DIGGING SOUTHEAST FROM CANADIAN
ROCKIES AT END OF PERIOD.

&&

.AVIATION DISCUSSION FOR 18Z TAFS...

DEEPENING AND INTENSE LOW PRESSURE CENTER OVER NEB FCST TO MOVE NEWD
TO LK SUP BY ERLY SUNDAY.  LLVL WINDS ALREADY INCRSG IN ADVANCE OF
THIS SYS AND WILL BE AOA 50 KTS BY 00Z.  WILL BE LOOKING AT SFC
WINDS FROM S AOA 20 KTS THRU THIS EVENING.  MAIN WIND CONCERN COMES
IN AFT FROPA 07-09 TIME FRAME.  WINDS TO TURN SWLY WITH A LOT OF
GUSTINESS IN DOWNWARD MOMENTUM IN DRY SLOT OF CYCLONE. GUSTS TO 40
KTS NOT UNREASONABLE. THIS WINDS THEN EXPECTED TO CONTINUE THRU 18Z
SUN.

OTHER CONCERN IS TSTM POTL.  BEST CHC FOR STMS WILL BE THIS EVENING
IN 00Z-04Z FRAME.  INSTABILITY MODEST AS DEW POINTS RISE WELL INTO
50S.  THIS BEING A DRY LINE SITN...TSTMS MAY MAINTAIN THEMSELVES
WELL AFT SS.  FOR NOW HAVE LEFT OUT OF TAFS...BUT MENTIONED SOME
SQUALLY SHWRS ASSD WITH SHALLOW CB DVLPMT.

MVFR CIGS TO CLR AFT FROPA AS DRY SLOT PASSES THRU...THEN COLD
AVDECTION STRATO CU EXPECTED TO WRAP IN AS LLVL TEMPS DROP SUN
MRNG.

MERZLOCK

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.
.IN...NONE.
.LM...STORM WARNING NORTH HALF LATE TONIGHT INTO EARLY SUNDAY
EVENING. GALE WARNING SOUTH HALF THIS EVENING INTO EARLY SUNDAY
EVENING. .
Hazardous weather outlook, Nov 12, 6:00 AM CST, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
600 AM CST SAT NOV 12 2005

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-131200-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
600 AM CST SAT NOV 12 2005

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA THIS
AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THE
THUNDERSTORMS OVER THE WESTERN PORTION OF THE OUTLOOK AREA COULD BE
SEVERE...WITH THE SEVERE THREAT PRIMARILY TO THE WEST OF A
ROCKFORD...TO OTTAWA...TO BLOOMINGTON ILLINOIS LINE. LARGE HAIL AND
DAMAGING WINDS WOULD BE THE PRIMARY SEVERE WEATHER THREATS.

LOW PRESSURE WILL MOVE FROM THE CENTRAL PLAINS INTO THE UPPER
GREAT LAKES REGION THIS AFTERNOON AND EVENING WITH A TRAILING COLD
FRONT PUSHING EAST INTO THE OUTLOOK AREA TONIGHT. THIS WILL RESULT
IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS IN THE INCREASINGLY
MOIST AIRMASS AHEAD OF THE COLD FRONT.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

LMZ740>745-766-131200-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
600 AM CST SAT NOV 12 2005

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS AFTERNOON FORM THE
NEARSHORE WATERS OF LAKE MICHIGAN. SOUTHERLY WINDS WILL INCREASE TO
30 KNOTS BY THIS AFTERNOON WITH WAVES BUILDING TO 3 TO 5 FEET. BY
EVENING WINDS WILL INCREASE FURTHER TO GALE FORCE WITH SPEEDS TO 35
KNOTS. WAVES WILL BUILD TO 5 TO 7 FEET.

A GALE WARNING IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING AS
SOUTH WINDS 15 TO 25 KNOTS INCREASE TO GALE FORCE TO 40 KNOTS BY
THIS EVENING. GALE FORCE WINDS WILL VEER TO WEST BY SUNDAY NIGHT AND
THEN SLOWLY BEGIN TO DECREASE TO 10 TO 15 KNOTS OVERNIGHT SUNDAY.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

A GALE WARNING WILL REMAIN IN EFFECT THROUGH SUNDAY EVENING.
SOUTHWEST GALE FORCE WINDS TO  35 KNOTS WILL BEGIN THE DAY AND
BECOME WEST GALES TO 35 KNOTS SUNDAY EVENING. WINDS WILL SLOWLY
BEGIN TO DECREASE TO 10 TO 15 KNOTS OVERNIGHT SUNDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

Nearby

Wind Advisories in Illinois, 2005Wind Advisories in Indiana, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.